# SDR YENA2022041100347

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 64,574 hours, 23,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Packboard
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#492, LAX-BUF. 'MILD MUSTY SMELL OBSERVED IN CRUISE. PER FCOM ISOLATED PACK 2 OFF AND THE ODOR SEEMED TO DISSIPATE.'(SUPPLEMENTAL TO FOLLOW)
